But I think the med is giving me hives making me itchy. Does it take time for your body to adjust to the med. or should I not take it.
If you think you are having a allergic reaction (hives itching) to the Ativan you should contact your doctor.
Ativan is a benzodiazepine that you can build tolerance and dependence on. It is usually prescribed short term. May be ask your doctor about Buspar, it does not build tolerance or dependence.
Hope you feel better soon.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 1 answer
Posted 25 Sep 2011 • 1 answer
I have a fear of flying and have taken Ativan to no avail I took 4 .5mg's and still suffered extreme
Posted 13 Dec 2014 • 5 answers
Posted 5 Sep 2015 • 3 answers
Posted 29 Mar 2016 • 1 answerFAQ by Drugs.com